Bifurcations in haploid and diploid sequence space models

Baake E, Wiehe T (1997)
JOURNAL OF MATHEMATICAL BIOLOGY 35(3): 321-343.

Download
No fulltext has been uploaded. References only!
Journal Article | Original Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
PUB-ID

Cite this

Baake E, Wiehe T. Bifurcations in haploid and diploid sequence space models. JOURNAL OF MATHEMATICAL BIOLOGY. 1997;35(3):321-343.
Baake, E., & Wiehe, T. (1997). Bifurcations in haploid and diploid sequence space models. JOURNAL OF MATHEMATICAL BIOLOGY, 35(3), 321-343.
Baake, E., and Wiehe, T. (1997). Bifurcations in haploid and diploid sequence space models. JOURNAL OF MATHEMATICAL BIOLOGY 35, 321-343.
Baake, E., & Wiehe, T., 1997. Bifurcations in haploid and diploid sequence space models. JOURNAL OF MATHEMATICAL BIOLOGY, 35(3), p 321-343.
E. Baake and T. Wiehe, “Bifurcations in haploid and diploid sequence space models”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 35, 1997, pp. 321-343.
Baake, E., Wiehe, T.: Bifurcations in haploid and diploid sequence space models. JOURNAL OF MATHEMATICAL BIOLOGY. 35, 321-343 (1997).
Baake, Ellen, and Wiehe, Thomas. “Bifurcations in haploid and diploid sequence space models”. JOURNAL OF MATHEMATICAL BIOLOGY 35.3 (1997): 321-343.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar